Alert archive / New Jersey / Coastal Flood Advisories in 2017

Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly

June 22, 20176 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 22, 2017, 3:31 AM EDT for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Jun 22, 2017, 5:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2017, 3:31 AM EDT (07:31 UTC)
In effect from
Jun 22, 2017, 5:00 PM EDT
Expired
Jun 22, 2017, 9:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

828 
WHUS41 KPHI 220731
CFWPHI

COASTAL HAZARD MESSAGE FOR PA...NJ...DE...AND MD
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EDT THU JUN 22 2017

DEZ003-004-NJZ012>014-020-022>027-222100-
/O.NEW.KPHI.CF.Y.0013.170622T2100Z-170623T0100Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
331 AM EDT THU JUN 22 2017

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 PM EDT THIS EVENING.

* LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND AREAS 
  ALONG LOWER DELAWARE BAY.

* COASTAL FLOODING...MINOR FLOODING IS EXPECTED AROUND THE TIME OF
  HIGH TIDE THIS EVENING. 

* TIMING...HIGH TIDE ON THE NEW JERSEY AND DELAWARE OCEANFRONT
  OCCURS BETWEEN 7:00 PM AND 8:00 PM THIS EVENING. 

* SURGE...1 TO 1 1/2 FEET ABOVE THE ASTRONOMICAL TIDE. 

* WAVES...WAVE HEIGHTS ON THE OCEAN WATERS OFF THE COAST ARE
  FORECAST TO BE 3 TO 4 FEET. WAVE HEIGHTS ON LOWER DELAWARE BAY 
  ARE EXPECTED TO BE 1 TO 2 FEET.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED. SOME ROADS 
  MAY BE CLOSED DUE TO HIGH WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS
EXPECTED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIRS.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES

&&

$$

MPS
2 follow-up statements
601 
WHUS41 KPHI 221952
CFWPHI

COASTAL HAZARD MESSAGE FOR PA...NJ...DE...AND MD
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUN 22 2017



DEZ003-004-NJZ012>014-020-022>027-230100-
/O.CON.KPHI.CF.Y.0013.170622T2100Z-170623T0100Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
352 PM EDT THU JUN 22 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND AREAS 
  ALONG LOWER DELAWARE BAY.

* COASTAL FLOODING...MINOR FLOODING IS EXPECTED AROUND THE TIME 
  OF HIGH TIDE THIS EVENING.

* TIMING...HIGH TIDE ON THE NEW JERSEY AND DELAWARE OCEANFRONT 
  OCCURS BETWEEN 7:00 PM AND 8:00 PM THIS EVENING.

* SURGE...1 TO 1.5 FEET ABOVE THE ASTRONOMICAL TIDE.

* WAVES...WAVE HEIGHTS ON THE OCEAN WATERS OFF THE COAST ARE 
  FORECAST TO BE 3 TO 4 FEET. WAVE HEIGHTS ON LOWER DELAWARE BAY 
  ARE EXPECTED TO BE 1 TO 2 FEET.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED. SOME ROADS 
  MAY BE CLOSED DUE TO HIGH WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS
EXPECTED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIRS.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES

&&

$$
688 
WHUS41 KPHI 230054
CFWPHI

COASTAL HAZARD MESSAGE FOR PA...NJ...DE...AND MD
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT THU JUN 22 2017

DEZ003-004-NJZ012>014-020-022>027-230200-
/O.EXP.KPHI.CF.Y.0013.000000T0000Z-170623T0100Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
854 PM EDT THU JUN 22 2017

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

EVENING TIDES HAVE CRESTED ALONG THE OCEANFRONT AND WATER LEVELS 
ARE COMING DOWN. THE COASTAL FLOOD ADVISORY WILL EXPIRE AT 9 PM.

$$

KRUZDLO

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 21, 11:10 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 21, 11:10 PM EDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1110 PM EDT Wed Jun 21 2017

.SYNOPSIS...
A weak front will settle across our area into Thursday, then high
pressure builds off the coast of the Carolinas Thursday into Friday.
Low pressure will track well to our north Friday and Saturday, with
an associated cold front moving across our area late Friday. This
front however may slow or stall near the coast Saturday. High
pressure is then forecast to build in Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The last of the showers are moving south and east of DE as a
cold front works its way across the region.

Patchy fog likely to develop, especially in parts of SE PA and
NJ where heavier rain fell on Wednesday afternoon/evening.

The weakening cold front near I-80 will be diffuse and slowly
sag south into se Pa and central Nj by sunrise.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Weakening surface high slides off shore through the day. At the
same time, a mid level short wave ridge axis is expected to
propagate over the region through the day tomorrow. As a result,
expect dry and warm conditions through the day tomorrow. As
mentioned previously, the overnight cold front is not expected
to result in any significant temperature difference, so
temperatures are expected to remain about 5 degrees above
normal, with highs ranging from the upper 70s to lower 90s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Summary...Building humidity across the region into Saturday and
convective chances with a front and possible tropical moisture
arriving, then some cooling for a time early next week.

Synoptic Overview...A ridge centered near the Southeast Coast will
shift southward as a trough shifts from the Midwest early Friday to
New England by early Saturday. This will send a cold front our way,
however it may potentially slow or stall near our coast through
Saturday. We will have to see how much moisture from the remnants of
current Tropical Storm Cindy gets pulled northward and enhances our
convective chances over the weekend, mainly Saturday. The trough is
forecast to amplify from the Midwest to the Ohio Valley Sunday, then
shift eastward through Tuesday. It then looks like a trough is in
place for the East on Wednesday, with surface high pressure building
in from the west. We used a model/continuity blend for Thursday
night through Friday night, then blended in the 12z WPC Guidance.
Some adjustments were then made following additional collaboration
with our neighboring offices.

For Thursday night...As an upper-level trough or closed low moves
across the Midwest and Upper Great Lakes, downstream warm advection
strengthens. This along with some short wave energy and increase in
the flow aloft should develop some showers and thunder to our west.
Some guidance brings this farther south across our area as the
leading edge of the strong warm air advection moves through. The
main focus may end up being farther north closer to the incoming
trough and increased flow. We will still keep some lower PoPs since
there is some potential for some showers/thunder.

For Friday and Saturday...Our region could be between systems to
start Friday, with one amplifying some across the Great Lakes and
another in the form of a ridge over the Southeast Coast. There is
also the potential for enhanced moisture from the remnants of
current Tropical Storm Cindy as it lifts north and eastward from the
Lower Mississippi Valley. An incoming cold front may help pull some
of the tropical moisture into at least parts of our area. This could
enhance the convection late Friday and especially Saturday. As a
warm sector continues to expand northward Friday, an area of
stronger ascent may clip our northern areas Friday afternoon and
evening. Height falls mainly centered to our north associated with
an approaching mid level trough and pre-frontal trough should assist
in convective development. The strongest part of this at this time
appears to be just to our north, which is where the severe
thunderstorm risk is centered. Another area to watch is convection
in the upper Ohio Valley, which some guidance suggests reaches our
area early Friday with some renewed development later in the day for
the southern half of the area. If cloud cover is less, sufficient
heating/instability combined with strong enough flow could result in
some gusty thunderstorms.

This system continues to amplify some into the Northeast Saturday,
with perhaps some short wave energy occurring out ahead of it. This
along with an incoming cold front (possibly merging with a pre-
frontal trough as it slows) should produce some convection. The
aforementioned short wave energy may be the remnant mid level
feature of once Tropical Storm Cindy. The timing of all of this in
addition to shear and instability parameters will determine how much
convection can be realized Friday night and especially Saturday. The
stronger convective potential for Saturday may shift just to our
south. We will continue with chance PoPs given some uncertainty in
convective coverage. As we get deeper into the warm sector Friday
into Saturday and ahead of a cold front, the humidity will be on the
rise as dew points get into the lower 70s for much of the area.
Temperatures though are not expected to be high enough for excessive
heat indices. The dew points are forecast to lower from north to
south during Saturday in the wake of the front.

For Sunday and Monday...An upper-level trough is forecast to amplify
across the East during this time frame. This may be accompanied by a
secondary cold front at the surface later Sunday, then it shifts
offshore Monday. A few showers/storms may occur Sunday mainly across
the Poconos and also our far southern zones. This isolated activity
may then expand elsewhere Sunday night as the secondary front
arrives, which carries over into Monday (low chance PoPs) as the
trough sharpens a bit. The presence of the upper-level trough and
accompanying cooling aloft will result in cooler surface
temperatures.

For Tuesday and Wednesday...The upper-level trough in place Tuesday
may shift east Wednesday, however surface high pressure is
anticipated to build into much of the East during this time frame.
This should result in a comfortable air mass, although it should be
moderating some Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...Tstorms moving off the s DE coast at 03Z and out to
sea. VFR the rest of the night with patchy fog possible toward
dawn. light wind becoming calm.

Thursday...VFR. Winds are expected to shift to southerly. There
is a chance that a sea breeze may develop tomorrow afternoon,
leading to a shift to southeasterly winds at the Coastal Plains
sites (primarily KACY and KMIV).

OUTLOOK...
Thursday night...VFR overall. Southwest winds 5 knots or less.

Friday and Saturday...Local MVFR conditions possible early Friday
due to low clouds and/or fog. Otherwise, possible times of local
MVFR/IFR conditions and some showers and thunderstorms.

Sunday and Monday...VFR overall.

&&

.MARINE...
Winds and seas are expected to stay at or below 20 kt and 4 ft
through Thursday. General westerly flow overnight turns easterly
or southeasterly midday Thursday.

OUTLOOK...
Thursday night...The conditions are expected to be below Small
Craft Advisory criteria.

Friday and Saturday...Small Craft Advisory conditions possible
Friday especially on the ocean zones, then conditions should be
below advisory criteria Saturday. Some showers and thunderstorms
should be around at times.

Sunday and Monday...The conditions are anticipated to be below Small
Craft Advisory criteria.

RIP CURRENTS...
We are forecasting a low or low enhanced risk for the formation
of dangerous rip currents Thursday. The southerly short period
swell and long period southeasterly swell are both forecast to
slowly subside Thursday morning. A light offshore wind will
shift southeast on Thursday.

Even with a low risk...the bigger diurnal difference in the tide
cycle as we approach the date of this months new moon could mean
some rapidly changing conditions. IF you're a poor swimmer (dont
overrate your swimming skill please), you should absolutely swim
within sight of the life guards. AND... if you get caught in a
rip current or the backwash of the incoming waves is tiring,
relax and remain calm! It's much easier to think about escape
and for the lifeguards to rescue.

&&

.TIDES/COASTAL FLOODING...
Very high astronomical tides are expected in association with the
new moon on Friday. That, combined with increasing southerly flow
tomorrow could result in minor coastal flooding with the Thursday
afternoon and evening high tide primarily for the Atlantic coastal
areas and the shores of the Delaware Bay. Minor coastal flooding may
continue with the Friday afternoon and evening high tide.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Drag/Johnson/MPS
Short Term...Johnson
Long Term...Gorse
Aviation...Drag/Gorse/Johnson/MPS
Marine...Drag/Gorse/Johnson/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Jun 21, 8:21 PM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
821 PM EDT Wed Jun 21 2017

MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062-
070-071-101>106-230030-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
821 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for northeast Maryland, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-NJZ012-013-016-020>023-027-230030-
New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Salem-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-
821 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for minor coastal flooding with the high tide
cycle on Thursday afternoon and evening. The threat for minor
coastal flooding may continue with the high tide cycle on Friday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-230030-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
821 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for minor coastal flooding with the high tide
cycle on Thursday afternoon and evening. The threat for minor
coastal flooding may continue with the high tide cycle on Friday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-230030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
821 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 21, 9:46 PM EDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
946 PM EDT WED JUN 21 2017

DEZ003-004-220215-
Inland Sussex-Delaware Beaches-
946 PM EDT WED JUN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...

At 946 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Dagsboro to near Millville. Movement was
southeast at 25 mph.

Winds up to 45 mph and pea size hail are possible with these storms.

These storms will be near...
  Millville around 950 PM EDT.
  Selbyville around 1000 PM EDT.

Other locations impacted by these storms include Long Neck, Ocean
View, South Bethany and Frankford.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3859 7533 3863 7510 3859 7518 3859 7521
      3858 7518 3857 7518 3859 7514 3858 7507
      3860 7507 3860 7510 3863 7506 3845 7505
      3845 7526
TIME...MOT...LOC 0146Z 321DEG 18KT 3855 7523 3858 7504

JRK
Special weather statement, Jun 21, 10:32 PM EDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1032 PM EDT WED JUN 21 2017

DEZ003-004-220330-
Inland Sussex-Delaware Beaches-
1032 PM EDT WED JUN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX
COUNTY...

At 1031 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sycamore to 6 miles east of
Millville. Movement was southeast at 35 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Selbyville, Delmar, Dagsboro,
Millville, Gumboro, Sycamore, Long Neck, Ocean View, Blades,
Frankford, South Bethany and Bethel.

LAT...LON 3846 7566 3847 7568 3866 7571 3868 7514
      3864 7513 3863 7512 3868 7507 3862 7507
      3862 7511 3859 7521 3857 7518 3859 7514
      3858 7507 3860 7510 3861 7506 3860 7506
      3845 7505
TIME...MOT...LOC 0231Z 313DEG 32KT 3857 7547 3856 7501

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:18 PM EDTSpecial Weather StatementPHICape May27 min
Jun 21, 8:22 PM EDTSpecial Marine WarningPHI83 min
Jun 21, 9:06 PM EDTSpecial Marine WarningPHI84 min
Jun 22, 3:55 PM EDTSmall Craft AdvisoryPHI60 hr
Jun 21, 8:51 PM EDTSpecial Weather StatementPHISussex24 min
Jun 21, 9:15 PM EDTSpecial Weather StatementPHISussex30 min
Jun 21, 9:46 PM EDTSpecial Weather StatementPHISussex29 min
Jun 21, 10:32 PM EDTSpecial Weather StatementPHISussex58 min

Nearby

Coastal Flood Advisories in New Jersey, 2017Coastal Flood Advisories in Delaware, 2017Every coastal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.